# SDR SWIA201440288

- Difficulty date: December 1, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 20,859 hours, 19,496 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE.  GEAR WOULD NOT COME UP. RETURNED TO DEPARTURE.     ADJUSTED PS14GA PROXIMITY SENSOR IAW AMM.  OPS CHECK GOOD.  PERFORMED MULTIPLE GEAR SWINGS IAW AMM.  OPS CHECKED GOOD.
